# SDR CA120808004

- Difficulty date: August 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Current Limiter
- Condition: Loose
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED SMOKE AROUND LT ESSENTIAL BUS AREA. OPENED J-BOX WHERE ODOR SEEMED TO BE COMING FROM.  SEVERAL CURRENT LIMITER NUTS FOUND LOOSENED OFF SLIGHTLY SO TERMINALS WERE ABLE TO MOVE.  NUTS WERE RE-TIGHTENED AND ENGINES WERE RUN FOR 25 MIN, AND VARIOUS ELECTRICAL LOADS WERE APPLIED.  2 BATTERY STARTS WERE DONE.  NO SMOKE WAS FOUND.  ACFT WAS RETURNED TO SERVICE.
